# SDR CA030722001

- Difficulty date: June 18, 2002
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 4,125 hours
- Engine: Lyc O360C2E
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: 19023
- Condition: Frayed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FOUND FRAYED AT THE PULLEY PN 12395.THE AREA TENDS TO BE A HIGH WEAR BECAUSE OF THE SIZE OF PULLEY AND IS MONITORED CLOSELY AT ALL INSPECTIONS. FAILURES HAVE OCCURED IN THE PAST WITH THIS COMPANY.
